当前位置:首页>>师资力量>>中心教师
教授
陈永川 段玉萍
甘在会 季 青
蒋仁进 邵井海
孙笑涛 王凤雨
王志强 吴偶
吴奕飞 宗传明
兼职教授
Peter Paule 汪更生
副教授
范协铨 何玲
黎怀谦 彭兴
彭珍玲 宋保方
王耀宏 余讯
张海祥
讲师
陈鑫 戴 嵩
邓英俊 郭嘉祥
胡二彦 黄昊阳
黄兴 李 楠
马文钧 宁 博
沈瑞鹏 田文义
魏斌 吴华明
吴杰 谢满庭
徐 甜 杨松
张与彪 赵铭锋
周明铄 朱斐
博士后
成灵妍 方腾
姬超 林鸿莺
王丽霞 徐家宽
张胥
行政人员
郭子青 刘阳
吴奕飞 教授    
应用数学中心教师 主 页
  电 话:
  邮 箱: yerfmath@gmail.com

研究方向:

偏微分方程, 调和分析

教育经历:

2000.9-2004.7  武汉大学   数学与应用数学专业 本科/学士

2004.9-2010.6  华南理工大学 基础数学      研究生/博士

代表性论文与著作:

1. Jiahong Wu, Yifei Wu, Global small solutions to the compressible 2D Magnetohydrodynamic system without magnetic diffusion; Advances in Mathematics, V.310; 2017; 759-888.

2. Stefan Le Coz, Yifei Wu: Stability of multi-solitons for the derivative nonlinear Schrödinger equation; to appear in International Mathematics Research Notices, 2017.

3. Jiguang Bao, Yifei Wu: Global well-posedness for periodic generalized Korteweg-de Vries equation; to appear in Indiana University Mathematics Journal, 2017.

4. Soonsik Kwon, Yifei Wu: Orbital stability of solitary waves for derivative nonlinear Schrodinger equation,to appear in Journal d’Analyse Mathematique, 2017.

5. Zihua Guo, Yifei Wu: Global well-posedness for the derivative nonlinear Schroinger equation in H1/2(R), Discrete Contin. Dyn. Syst. Ser. A 37 (2017) 257-264.

6. Cui Ning, Masahito Ohta, Yifei Wu, Instability of solitary wave solutions for derivative nonlinear Schrödinger equation in endpoint case, Journal of Differential Equation, 262,1671-1689, 2017.

7. Dapeng Du, Yifei Wu, Kaijun Zhang: On Blow-up criterion for the Nonlinear Schrödinger Equation, Discrete and Continuous Dynamical Systems, Series A, V.36 (7), 2016, 3639-3650.

8. Yifei Wu: Global well-posedness on the derivative nonlinear Schrödinger equation, Analysis & PDE, V.8, 2015, 1101-1112.

9. Jiahong Wu, Yifei Wu, Xiaojing Xu: Global small solution to the 2D MHD system with a velocity damping term, SIAM Journal of Mathematical Analysis, V.47, 2015, 2630-2656.

10. Dong Li,Yifei Wu: The Cauchy problem for the two dimensional Euler-Poisson system, Journal of the European Mathematical Society, V.16 (10), 2211-2266, 2014.

11. Yifei Wu: Global well-posedness for the nonlinear Schrödinger equation with derivative in energy space, Analysis & PDE, V.6, pp 1989-2002, 2013.

12. Yongsheng Li, Yifei Wu, Guixiang Xu: Global well-posedness for the mass-critical nonlinear Schrödinger equation, SIAM Journal of Mathematical Analysis, V.43, pp 322-340, 2011.

13. Changxing Miao, Yifei Wu, Guixiang Xu: Global well-posedness for Schrödinger equation with derivative in H1/2(R), Journal of Differential Equation, V.251, pp 2164-2195, 2011.

14. Yongsheng Li, Yifei Wu, Guixiang Xu: Global well-posedness for the periodic mass-critical nonlinear Schrödinger equation, Journal of Differential Equation, V.250, pp 2715-2736, 2011.